# SDR SIMA20131124002

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 26,400 hours, 18,444 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GO AROUND AFTER SELECTING FLAP EIGHT FLAP FAILED CAUTION MESSAGE CAME ON.  PERFORMED OPERATIONS CHECK OF FLAP SLAT SYS IAW FIM TASK 27-52041-810-809-A01 FAILED MESSAGE DID NOT APPEAR, OPERATIONS CHECKED GOOD.
